# SDR 20000425SH019

- Difficulty date: January 21, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N802EA
- Make and model: Boeing 727225
- Aircraft serial: 22433
- System (JASC): 5755 · Spoilers
- Part: Beam
- Condition: Misrepaired
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND DURING SCHEDULED C-CHECK, J-BEAM HAS ROUTED OUT SECTION AT TOP OF CUT-OUT WITH PREVIOUS REPAIR ABOVE RT WING NR 8 SPOILER ACTUATOR AREA.
